Pacific Journal of Mathematics

Normal bases for quadratic extensions.

Charles Small

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 601-611.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913247

Mathematical Reviews number (MathSciNet)
MR0379461

Zentralblatt MATH identifier
0277.13002

Subjects
Primary: 13B05: Galois theory

Citation

Small, Charles. Normal bases for quadratic extensions. Pacific J. Math. 50 (1974), no. 2, 601--611. https://projecteuclid.org/euclid.pjm/1102913247


Export citation

References

  • [1] S. U. Chase, D. K. Harrison, and A. Rosenberg, Galois Theory and Galois Cohomology of Commutative Rings, Amer. Math. Soc, Memoir #52, 1965, 15-33.
  • [2] S. U. Chase and A. Rosenberg, A theorem of Harrison, Kummer theory, and Galois algebras, Nagoya Math. J., 27 (1966), 663-685.
  • [3] A. Micali and 0. Villamayor, Sur les Algebres de Clifford, Ann. Sci. de E.N.S. 1 (1968), 271-304.
  • [4] M. Orzech, A cohomological description of abelian Galois extensions, Trans. Amer. Math. Soc, 137 (1969), 481-499.
  • [5] C. Small, The group of quadratic extensions, J. Pure Appl. Algebra, 2 (1972), 83- 105 and 395.